Yıl: 2005 Cilt: 34 Sayı: supp Sayfa Aralığı: 53 - 68 Metin Dili: İngilizce

Convergence of regular difilters and the completeness of di-uniformities

Öz:
The authors propose a theory of convergence for regular difilters on a ditopological texture space and go on to discuss completeness and total boundedness of di-uniformities.
Anahtar Kelime:

Belge Türü: Makale Makale Türü: Araştırma Makalesi Erişim Türü: Erişime Açık
  • 1.Altay, A. and Diker, M. A Wallman type compactification of texture spaces, Preprint.
  • 2.Brown, L. M. Relations and functions on textures, Preprint.
  • 3.Brown, L. M. and Diker, M. Ditopological texture spaces and intuitionistic sets, Fuzzy Sets and Systems 98 (1998), 217-224.
  • 4.Brown, L. M. and Diker, M. Paracompactness and full normality in ditopological texture spaces, J. Math. Anal. Appl. 227 (1998), 144-165.
  • 5.Brown, L. M. and Ertürk, R. Fuzzy sets as texture spaces, I. Representation theorems, Fuzzy Sets and Systems 110 (2) (2000), 227-236.
  • 6.Brown, L. M., Ertürk R. and Dost, Ş. Ditopological texture spaces and fuzzy topology, I. Basic concepts, Fuzzy Sets and Systems 147(2) (2004), 171-199.
  • 7.Brown, L. M., Ertürk, R. and Dost, Ş. Ditopological texture spaces and fuzzy topology, II. Topological considerations, Fuzzy Sets and Systems 147(2) (2004), 201-231.
  • 8.Brown, L. M., Ertürk, R. and Dost, Ş. Ditopological texture spaces and fuzzy topology, III. Separation axioms, Submitted.
  • 9.Gierz, G., Hofmann, K.H., Keimel, K., Lawson, J.D., Mislove, M. and Scott, D.S. A compendium of continuous lattices (Springer-Verlag, Berlin, 1980).
  • 10.Gohar, M. M. Compactness in ditopological texture spaces, (PhD Thesis, Hacettepe University, 2002) (In English).
  • 11.Özçağ, S. and Brown, L. M. Di-uniform texture spaces, Applied General Topology 4 (1) (2003), 157-192.
  • 12.Özçağ, S. Uniform Texture Spaces, (Ph.D. Thesis (in Turkish), Hacettepe University, 2004).
APA ÖZÇAĞ S, YILDIZ F, BROWN L (2005). Convergence of regular difilters and the completeness of di-uniformities. Hacettepe Journal of Mathematics and Statistics, 34(supp), 53 - 68.
Chicago ÖZÇAĞ SELMA,YILDIZ FİLİZ,BROWN Lawrence M. Convergence of regular difilters and the completeness of di-uniformities. Hacettepe Journal of Mathematics and Statistics 34, no.supp (2005): 53 - 68.
MLA ÖZÇAĞ SELMA,YILDIZ FİLİZ,BROWN Lawrence M. Convergence of regular difilters and the completeness of di-uniformities. Hacettepe Journal of Mathematics and Statistics, vol.34, no.supp, 2005, ss.53 - 68.
AMA ÖZÇAĞ S,YILDIZ F,BROWN L Convergence of regular difilters and the completeness of di-uniformities. Hacettepe Journal of Mathematics and Statistics. 2005; 34(supp): 53 - 68.
Vancouver ÖZÇAĞ S,YILDIZ F,BROWN L Convergence of regular difilters and the completeness of di-uniformities. Hacettepe Journal of Mathematics and Statistics. 2005; 34(supp): 53 - 68.
IEEE ÖZÇAĞ S,YILDIZ F,BROWN L "Convergence of regular difilters and the completeness of di-uniformities." Hacettepe Journal of Mathematics and Statistics, 34, ss.53 - 68, 2005.
ISNAD ÖZÇAĞ, SELMA vd. "Convergence of regular difilters and the completeness of di-uniformities". Hacettepe Journal of Mathematics and Statistics 34/supp (2005), 53-68.